MathSciNet Relay Station
MathSciNet bibliographic data
MR2805635 14E30
Lai, Ching-Jui Varieties fibered by good minimal models. Math. Ann. 350 (2011), no. 3, 533–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement